question-icon

Could Normix Taken For Diarrhea Cause A Feeling Of Anxiety And Depression?

default
Posted on Wed, 19 Jun 2019
Question: Hi doctor. I am know to have anxiety, and i was under treatment for 2 years with antidepresive. I finished them last spring, and ever since everything was fine. Last week i had diaree, from God knows what and my doctor prescribed Normix every 12h. The symptoms improved and stomach is going back to normal. However during this time i started feeling a bit depressed and anxious, a bit tired and so on. Could this medication have this effect on me? Thank you!
doctor
Answered by Dr. Seikhoo Bishnoi (1 hour later)
Brief Answer:
Normix is safe to use.

Detailed Answer:

Hello,

Normix is a safe drug and has good efficacy. The drug can worse the depressive symptoms but that is seen only in rare cases. I don't think the symptoms you are having like slight depression or anxiety are due to Normix. This could be occurring due to some other cause probably due to stress caused by diarrhea. Take proper treatment and remain relaxed, in some days the depressive symptoms will go even without intervention.

Hope I have answered your query. You are welcome to ask follow up doubts.

Thanks.

Regards,
Dr. Seikhoo Bishnoi
Psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Seikhoo Bishnoi (14 minutes later)
Hi and thank you for your answer. I am only asking this because i did find in the detailed medication brief that it can have those side-effects. Including the need to evacuate more frequently even thou' nothing comes out. It would explain a lot why i started again having these anxiety issues as i was just fine before this.
doctor
Answered by Dr. Seikhoo Bishnoi (1 hour later)
Brief Answer:
It can increase the risk but that is not very common.

Detailed Answer:

Hello,

Yes, it can increase the risk but that is not very common. You can stay relaxed, in some days you will be alright.

Hope I have answered your query.

Thanks.

Regards,
Dr. Seikhoo Bishnoi
Psychiatrist
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5190 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Could Normix Taken For Diarrhea Cause A Feeling Of Anxiety And Depression?

Brief Answer: Normix is safe to use. Detailed Answer: Hello, Normix is a safe drug and has good efficacy. The drug can worse the depressive symptoms but that is seen only in rare cases. I don't think the symptoms you are having like slight depression or anxiety are due to Normix. This could be occurring due to some other cause probably due to stress caused by diarrhea. Take proper treatment and remain relaxed, in some days the depressive symptoms will go even without intervention. Hope I have answered your query. You are welcome to ask follow up doubts. Thanks. Regards, Dr. Seikhoo Bishnoi Psychiatrist